# SDR DALA2022062304417

- Difficulty date: June 18, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N341DN
- Make and model: Airbus A321-211
- Aircraft serial: 8134
- Aircraft time: 13,064 hours, 5,766 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD L EMER BATTERY FAILS EPSU TEST. REPLACED FWD L EMER BATTERY PACK PER A321 AMM 33-51-38 CHECKS GOOD. (LP# 8600396)
